Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/5069
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAslan, İsmail-
dc.date.accessioned2017-03-16T06:38:43Z-
dc.date.available2017-03-16T06:38:43Z-
dc.date.issued2011-05-
dc.identifier.citationAslan, İ. (2011). Constructing rational and multi-wave solutions to higher order NEEs via the Exp-function method. Mathematical Methods in the Applied Sciences, 34(8), 990-995. doi:10.1002/mma.1417en_US
dc.identifier.issn0170-4214-
dc.identifier.urihttps://doi.org/10.1002/mma.1417-
dc.identifier.urihttp://hdl.handle.net/11147/5069-
dc.description.abstractIn this paper, we present an application of some known generalizations of the Exp-function method to the fifth-order Burgers and to the seventh-order Korteweg de Vries equations for the first time. The two examples show that the Exp-function method can be an effective alternative tool for explicitly constructing rational and multi-wave solutions with arbitrary parameters to higher order nonlinear evolution equations. Being straightforward and concise, as pointed out previously, this procedure does not require the bilinear representation of the equation considered.en_US
dc.language.isoenen_US
dc.publisherJohn Wiley and Sons Inc.en_US
dc.relation.ispartofMathematical Methods in the Applied Sciencesen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectExp-function methoden_US
dc.subjectRational functionsen_US
dc.subjectBurgers equationen_US
dc.subjectMulti-wave solutionen_US
dc.subjectKorteweg-de Vries equationsen_US
dc.titleConstructing rational and multi-wave solutions to higher order NEEs via the Exp-function methoden_US
dc.typeArticleen_US
dc.authoridTR59752en_US
dc.institutionauthorAslan, İsmail-
dc.departmentİzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume34en_US
dc.identifier.issue8en_US
dc.identifier.startpage990en_US
dc.identifier.endpage995en_US
dc.identifier.wosWOS:000290456700010en_US
dc.identifier.scopus2-s2.0-79955830291en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.doi10.1002/mma.1417-
dc.relation.doi10.1002/mma.1417en_US
dc.coverage.doi10.1002/mma.1417en_US
dc.identifier.wosqualityQ2-
dc.identifier.scopusqualityQ1-
item.openairetypeArticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.grantfulltextopen-
item.fulltextWith Fulltext-
item.languageiso639-1en-
item.cerifentitytypePublications-
crisitem.author.dept04.02. Department of Mathematics-
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
5069.pdfMakale110.5 kBAdobe PDFThumbnail
View/Open
Show simple item record



CORE Recommender

SCOPUSTM   
Citations

14
checked on Mar 29, 2024

WEB OF SCIENCETM
Citations

16
checked on Mar 27, 2024

Page view(s)

248
checked on Apr 8, 2024

Download(s)

270
checked on Apr 8, 2024

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.